Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Mathematical structures in computer science

Total activitats: 7
Títol addicional
Materials science & engineering database
ISSN
0960-1295 Obrir en finestra nova
Publicació / Producció
Cambridge [England] ; New York : Cambridge University Press
URL
http://search.proquest.com/publication/33085 Obrir en finestra nova

Producció científica

1 a 7 de 7 resultats
 
  • M-adhesive transformation systems with nested application conditions. Part 1: parallelism, concurrency and amalgamation

     Ehrig, H.; Golas, U.; Habel, A.; Lambers, L.; Orejas, F.
    Mathematical structures in computer science
    Vol. 24, num. 4
    DOI: 10.1017/S0960129512000357
    Data de publicació: 2014-08-01
    Article en revista
  • Formal analysis of model transformations based on triple graph grammars

     Hermann, F.; Ehrig, H.; Golas, U.; Orejas, F.
    Mathematical structures in computer science
    Vol. 24, num. 4, p. 1-57
    DOI: 10.1017/S0960129512000370
    Data de publicació: 2014-08-01
    Article en revista
  • Concurrency and loose semantics of open graph transformation systems

     Heckel, R.; Llabrés, M.; Ehrig, H.; Orejas, F.
    Mathematical structures in computer science
    Vol. 12, num. 4, p. 349-376
    Data de publicació: 2002-08
    Article en revista
  • Constraint satisfaction algorithms for graph pattern matching

     Larrosa, J.; Valiente, G.
    Mathematical structures in computer science
    Vol. 12, num. 4, p. 403-422
    Data de publicació: 2002-01
    Article en revista
  • Abstract and behaviour module specifications

     Orejas, F.
    Mathematical structures in computer science
    Vol. 9, num. ., p. 21-62
    Data de publicació: 1999-03
    Article en revista
  • Algebraic Implementation of abstract data types: a survey of concepts and new compositionality results

     Orejas, F.; Navarro, M.; Sánchez, A.
    Mathematical structures in computer science
    Vol. 6, num. 01, p. 33-67
    DOI: 10.1017/S0960129500000864
    Data de publicació: 1996-01
    Article en revista
  • Compositionaly and compatibility of parameterization and parameter passing in specification languages

     Jimenz, R.; Orejas, F.; Hartmut, E.; Jimenez, R.
    Mathematical structures in computer science
    Vol. 5, num. 2, p. 283-313
    Data de publicació: 1995-09
    Article en revista